# SDR UALA2010071202474

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,752 hours, 13,123 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: TDH81276002
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Y PWR AFTER TAKEOFF CYCLED UTIL BUSSES AND POWER RESTORED.  REPLACED AIR-GND TIME DELAY RELAYS M1164 & M1163 WDM.  ALSO SWAPPED ELEC SYS PNL ON P5 M10063 WITH ACFT 6457.  ACP LOAD SHED CHECK GRND CHECKED NORMAL.
